# SDR 98ZZZX3512

- Difficulty date: July 10, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N369AW
- Make and model: Hughes 369D
- Aircraft serial: 470117D
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tach Generator
- Part number: 369H4551
- Condition: Malfunctioned
- Location: Engine N1
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TACHOMETER HANGS UP ON START.  EPO BOX COMES ON AT START.  REMOVED AND REPLACED.
